# SDR SIMA20190915003

- Difficulty date: September 15, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 35,736 hours, 31,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY SIGN EXIT LIGHT INOP. C/A-REMOVED AND REPLACED EMERGENCY EXIT SIGN INVERTER 1 IAW AMM 33-50-11. OPS CHECK GOOD.
